# SDR DALA2025041502947

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 18,690 hours, 7,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3083 MIGRATED PLAIN BUSHING RH KEEL BEAM ON MLG DOOR ACTUATOR FWD FITTING, CORRECTIVE ACTION: COMPLIED WITH ER/A # 625393-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON ER/A #625393-14AD PRI REV.0. IT HAS BEEN VALIDATED.PERFORMED REPAIR INSTRUCTIONS ON RH KEEL BEAM MLG DOOR ACTUATOR FWD FITTING AFT LUG AS PER ER/ A # 625393-14AD REV. (0909695)
